| Model Number |
4K LAPAROSCOPE, 30 DEG, 10 X 330MM |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
Event or Problem Description
It was reported that the tip of the optics is very sharp.There was no harm for the patient, operator or third party reported.No further information received.